# SDR ASOA20140112004

- Difficulty date: January 12, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 35,632 hours, 26,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK.  STRINGER 6R FOUND CRACKED AT FRAME 13.  R & R STRINGER IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
